# SDR WX0A071456

- Difficulty date: December 29, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N409NV
- Make and model: Doug MD 83
- Aircraft serial: 49574
- System (JASC): 3300 · Lighting System
- Part: Ballast
- Part number: D77311001
- Part serial: 43674
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN THE CABIN REPORTED.  DISCOVERED SIDEWALL LIGHT HAD BURNT BALLAST.  DISCONNECTED BALLAST.
